# SDR USAA2009081892161

- Difficulty date: August 6, 2009
- Submitted: August 18, 2009
- Operation: Air carrier
- Aircraft: N454UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24996
- Aircraft time: 50,749 hours, 33,523 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 65C26602223
- Part serial: 842
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q6 - MAJOR REPAIR - DELAMINATION ON NR 2 SLAT TRAILING EDGE WEDGE AT INBOARD END BETWEEN SS124.4 TO SS130.4.  REPAIRED NR 2 SLAT TRAILING EDGE WEDGE AT INBOARD END BETWEEN SS124.4 TO SS130.4 IAW B737 SRM 51-70-10.
